Homogenization in polygonal domains

David Gérard-Varet, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We consider the homogenization of elliptic systems with ε-periodic coefficients. Classical two-scale approximation yields an O(ε) error inside the domain. We discuss here the existence of higher order corrections, in the case of general polygonal domains. The corrector depends in a non-trivial way on the boundary. Our analysis substantially extends previous results obtained for polygonal domains with sides of rational slopes.

Original languageEnglish (US)
Pages (from-to)1477-1503
Number of pages27
JournalJournal of the European Mathematical Society
Volume13
Issue number5
DOIs
StatePublished - 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homogenization in polygonal domains'. Together they form a unique fingerprint.

  • Cite this